# SDR SWAA981143

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN AFTER TAKEOFF AND GEAR RETRACTION.  LEFT MAIN GEAR GREEN LIGHT REMAINED ILLUMINATED, LEFT RED GEAR LIGHT DID NOT EVER ILLUMINATE.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED LT MLG UP AND LOCK SWITCH, DOWN AND LOCK SWITCH AND LT GREEN LIGHT BASE.  OPS CHECKED OK PER BOEING MM.
